# SDR PLGA981111A

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340BE
- Make and model: Saab SF340A
- Aircraft serial: 340A062
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 3268
- Condition: Malfunctioned
- Location: Hydraulic System
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LGA - FLT 4541 - DURING APPROACH, CREW NOTICED MAIN AND EMERGENCY HYDRAULIC PRESSURE STARTED TO DROP.  LANDING GEAR WAS EXTENDED USING EMERGENCY PROCEDURES.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND DUMP VALVE ON MAIN AND EMERGENCY ACCUMULATOR HAD FAILED.  BOTH DUMP VALVES WERE REPLACED.  SYSTEM CHECKED GOOD.  EMERGENCY VALVE P/N 3268, S/N 315. (M)
